MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1990.tb02113.x

Медицинская библиотека · Clinical and experimental dermatology · 1990

Methotrexate and trimethoprim-sulphamethoxazole--a potentially hazardous combination.

Groenendal H, Rampen F H

Клинический случайСтатьяПеревод в очереди

Аннотация

A 74-year-old woman had been treated with methotrexate over 2 years for rheumatoid arthritis. She was admitted to the hospital because of non-healing leg ulcers. After being treated with trimethoprim-sulphamethoxazole for a urinary-tract infection, she developed severe pancytopenia, followed by pneumonia and septic shock. The patient died shortly after. Concomitant treatment with methotrexate and sulphonamides should be strongly discouraged.

Для цитирования: Groenendal H, Rampen F H. Methotrexate and trimethoprim-sulphamethoxazole--a potentially hazardous combination.. Clinical and experimental dermatology. 1990. DOI: 10.1111/j.1365-2230.1990.tb02113.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.